# SDR BB05030

- Difficulty date: April 22, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Engine: Rroyce RB211535E4
- Engine time: 25,300 hours, 10,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FL 750 AT THE END OF CLIMB (FL350), CREW REPORTED THE RT ENGINE EXHIBITING LOUD NOISE VIBRATION.  CREW REDUCED THRUST ON THE ENGINE, BUT THE VIBRATION CONTINUED.  THE ENGINE WAS SECURED AND THE FLIGHT RETURNED TO CUN. (SET: 30 MINUTES.)  MAINTENANCE ANALYSIS PENDING.
